# SDR HEEA082615

- Difficulty date: December 11, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N135AE
- Make and model: Bolkms BO105S
- Aircraft serial: S838
- System (JASC): 6420 · Tail Rotor Head
- Part: Rotor Head
- Part number: 10531703
- Part serial: 050005
- Condition: Damaged
- Location: Tail Rotor
- Part time: 7,187 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO BALANCE TAIL ROTOR HEAD. REPAIRED.  REPLACED TWO EACH BLADES DUE TO PAINT ERODED.
